# SDR DALA2015031202200

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 207-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, STA 207 TO 237, X=- 21, X=-22, X=-23.  TASK 53-211-01.  R & R SEAT TRACK, STA 200 - 260 IAW SRM 51-30-01, 51-30-02 AND 51-30-05 AND ERA 533308-14MA, REV O.
